| Model Number |
18-3356 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No device deficiency reported and it cannot be determined if there is any relationship between the deflectable sheath and the air entry.Air embolism is a known potential adverse event of catheter ablation procedures disclosed in product labeling.
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrilation, air bubbles were noted in the left atrium by intracardiac echocardiography (ice) after the ablation catheter had been replaced with a lasso catheter through the same deflectable sheath.An angiogram was performed and the air was manually aspirated out of the left atrium.No effect on the patient was reported.While no injury occurred and no device deficiency was reported, the removal of the air by the treating physician may have prevented an injury from occurring and this mdr is being reported as other serious or important medical events.